Please use this identifier to cite or link to this item:
Title: Solving parabolic stochastic partial differential equations via averaging over characteristics
Authors: Milstein, GN
Tretyakov, MV
First Published: Oct-2009
Citation: MATHEMATICS OF COMPUTATION, 2009, 78 (268), pp. 2075-2106
DOI Link: 10.1090/S0025-5718-09-02250-9
ISSN: 0025-5718
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.